Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had scabies on my groin area. Next day I have this red splotchy rash. Is this the cause for concern? Treatment ?

I had scabies for it bad on my groin area. Got permethrin cream used it began to clear up than one night I masturbated. I got a erection and a scab from the scabies ripped open. Irratated it extremely swelled a bit I left it alone. Next day I have this red splotchy rash from right under the head of the penis down the shaft and where my shaft and scrotum meets with it on my scrotum aswell it appears my body is trying to put those layed of skin back on but it just stays a red Mucousy membrane Plz Plz Plz help I'm suicidal at this points
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you have got yourself treated for scabies. However you are not having good wound care. I also believe that you should not be doing anything including masturbation if it is going to come in the way of wound healing. If you wait for a while you will see good results in your wound becoming better and you can involve in any kind of sexual activities at that time. I also think you need to be examined for the rash as it seems to me to be an infection of HSV, that needs medical attention. I hope you consult a qualified doctor.

I hope this helps. Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor